MAUDE Adverse Event Report: MicroVention, Inc. AZUR-18 Detach Platinum; Device, Vascular, for Promoting Embolization

MicroVention, Inc. AZUR-18 Detach Platinum; Device, Vascular, for Promoting Embolization
Model Number 45-682050-02
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
AZUR-18 Detach Platinum
Common Device Name
Device, Vascular, for Promoting Embolization
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50890537
Report Number2032493-2026-08259
Device Sequence Number10711859
Product Code KRD
UDI-Device Identifier00842429120422
UDI-Public(01)00842429120422(11)260129(17)301231(10)0001568045
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K120630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-682050-02
Device Lot Number0001568045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown